# SDR DALA2023042403165

- Difficulty date: April 19, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,476 hours, 19,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 L1 DOOR HARD TO ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTINGS. CYCLED DOOR AND ARMING LEVER WITH NO ISSUES. REF B767AMM 25-66. (4683902)
